Analysis of tensor approximation schemes for continuous functions

Griebel, Michael and Harbrecht, Helmut. (2023) Analysis of tensor approximation schemes for continuous functions. Foundations of Computational Mathematics, 23 (1). pp. 219-240.

[img] PDF - Accepted Version

Official URL: https://edoc.unibas.ch/94270/

Downloads: Statistics Overview


In this article, we analyze tensor approximation schemes for continuous functions. We assume that the function to be approximated lies in an isotropic Sobolev space and discuss the cost when approximating this function in the continuous analogue of the Tucker tensor format or of the tensor train format. We especially show that the cost of both approximations are dimension-robust when the Sobolev space under consideration provides appropriate dimension weights
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Computational Mathematics (Harbrecht)
UniBasel Contributors:Harbrecht, Helmut
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
edoc DOI:
Last Modified:17 Apr 2023 08:24
Deposited On:17 Apr 2023 08:24

Repository Staff Only: item control page